# SDR SWIA200819036

- Difficulty date: January 5, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 17,649 hours, 13,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3911 - EMERGENCY LIGHT COVER ON LEFT SIDE OF ENTRANCE FELL OFF.  REPLACED LIGHTED SIGN ASSEMBLY IAW 33-00-00.  OPS CHECK GOOD.
